# SDR 06FDEA2005

- Difficulty date: May 25, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 13,488 hours, 7,226 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 735874D
- Part serial: K0735
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN 1 FAULTED ON TAKEOFF IDG NR 1 WAS INTERMITTENT.  VERIFIED IDG OIL COMING FROM NR 1 ENG DRAIN MANIFOLD ASSY REF TSM 24-11-00 FIG 105.  OPEN REQ C/B FOR NR 1 IDG CHANGE, OPENED NR 1 ENGINE COWLINGS GAIN ACCESS AND DEPRESSED IDG VIA OVERFLOW REF TO AMM 24-11-11-401 PROCEDURE.  REMOVED AND REPLACED NR 1 IDG AS PER M/M 24-11-11-4-01.  OPS CK NR 1 IDG AS PER JRH VOLTS FREQS NORMAL.  NO LEAKS NOTED AFTER ENG RUN NR 1 IDG SERVICED TO FULL OK TO CONTINUE.
